RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2020, Volume 6, Issue 1, Pages 95–113 (Mi umj114)  

Growth of $\phi$-order solutions of linear differential equations with meromorphic coefficients on the complex plane

Mohamed Abdelhak Kara, Benharrat Belaïdi

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB)

Abstract: In this paper, we study the growth of solutions of higher order linear differential equations with meromorphic coefficients of $\phi$-order on the complex plane. By considering the concepts of $\phi$-order and $\phi$-type, we will extend and improve many previous results due to Chyzhykov-Semochko, Belaïdi, Cao-Xu-Chen, Kinnunen.

Keywords: Linear differential equations, Entire function, Meromorphic function, $\phi$-order, $\phi$-type.

Funding Agency Grant Number
Directorate-General for Scientific Research and Technological Development
This work was supported by the Directorate-General for Scientific Research and Technological Development (DGRSDT).


DOI: https://doi.org/10.15826/umj.2020.1.008

Full text: PDF file (246 kB)
Full text: https:/.../214
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Mohamed Abdelhak Kara, Benharrat Belaïdi, “Growth of $\phi$-order solutions of linear differential equations with meromorphic coefficients on the complex plane”, Ural Math. J., 6:1 (2020), 95–113

Citation in format AMSBIB
\Bibitem{KarBel20}
\by Mohamed Abdelhak~Kara, Benharrat~Bela{\"\i}di
\paper Growth of $\phi$-order solutions of linear differential equations with meromorphic coefficients on the complex plane
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 95--113
\mathnet{http://mi.mathnet.ru/umj114}
\crossref{https://doi.org/10.15826/umj.2020.1.008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4128763}
\elib{https://elibrary.ru/item.asp?id=43793627}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089113666}


Linking options:
  • http://mi.mathnet.ru/eng/umj114
  • http://mi.mathnet.ru/eng/umj/v6/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:12
    Full text:3
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020